Zirtek Liquid Cetirizine 1mg/ml Oral Solution 200ml | Inish Pharmacy | Ireland
  • Free Delivery on all orders over €45
  • Inish Pharmacy Review Trustpilot
  • InishPharmacy Low Prices

Zirtek Liquid Cetirizine 1mg/ml Oral Solution 200ml

€14.95

Zirtek Liquid Cetirizine 1mg/ml Oral Solution 200ml View Large Image
zirtek-200ml

Zirtek liquid contains Cetirizine and is an antihistamine.

In adults and children aged 2 years and above, Zirtek is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product. MAXIMUM Order Quantity of TWO Bottles Per Order.

In Stock
Title Quantity Price Availability
Zirtek Liquid Cetirizine 1mg/ml Oral Solution 200ml €14.95 In Stock
Add To Basket Add to Wishlist

Our Customers Love Us!


Who can take Zirtek (Cetirizine) Tablets?
Adults and children aged over 2 years.

How to take Zirtek

  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.

Do not take Zirtek

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)

Pregnancy and breast-feeding

Zirtek should not be taken by pregnant women. Consult your doctor.

Driving and using machines

Zirtek is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Clear All

Your Recently Viewed Products

Oops! Something went wrong there and we were unable to load the page you requested.